Tylenol Sinus Extra Strength Daytime Tablet

Trust the relief of TYLENOL Sinus products to relieve your sinus symptoms. This Extra Strength TYLENOL Sinus Daytime is formulated to give you the trusted relief you want. Helps relieve: Sinus pain and pressure Sinus headache Sinus congestion Aches and pain Medicinal Ingredients: acetaminophen 500mg, phenylephrine hydrochloride 5mg Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, D&C yellow no. 10, FD&C blue no. 1, FD&C blue no. 2, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, titanium dioxide, triacetin Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage.
Skip to product information
1 of 1

Tylenol Sinus Extra Strength Daytime Tablet

Trust the relief of TYLENOL Sinus products to relieve your sinus symptoms. This Extra Strength TYLENOL Sinus Daytime is formulated to give you the trusted relief you want.
1 option available
$14.49
Free no-hassle returns
Free no-hassle returns

Helps relieve:

Sinus pain and pressure

Sinus headache

Sinus congestion

Aches and pain

Medicinal Ingredients: acetaminophen 500mg, phenylephrine hydrochloride 5mg Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, D&C yellow no. 10, FD&C blue no. 1, FD&C blue no. 2, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, titanium dioxide, triacetin
Adult Use Only (12 years and older): 1–2 tablets every 4 hours as needed. Do not exceed a combined total of 8 Extra Strength Tylenol Sinus Daytime or Nighttime tablets per 24 hours. Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage.

Trust the relief of TYLENOL Sinus products to relieve your sinus symptoms. This Extra Strength TYLENOL Sinus Daytime is formulated to give you the trusted relief you want.

Helps relieve:

  • Sinus pain and pressure

  • Sinus headache

  • Sinus congestion

  • Aches and pain

Medicinal Ingredients: acetaminophen 500mg, phenylephrine hydrochloride 5mg

Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, D&C yellow no. 10, FD&C blue no. 1, FD&C blue no. 2, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, titanium dioxide, triacetin

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!